# SDR SWAA2017061214218

- Difficulty date: May 19, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 54,190 hours, 31,450 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BS 540 LOWER BULKHEAD CHORD HOLE AT AFT FASTENER ROW SECOND HOLE FROM TOP FOUND TO BE CRACKED.  REPAIRED CHORD IAW ER & EA.
